|Table of Contents|

An Algebraic Approach to Analysis of Stability Robustness for Uncertain Linear Systems

《南京理工大学学报》(自然科学版)[ISSN:1005-9830/CN:32-1397/N]

Issue:
1995年06期
Page:
537-540
Research Field:
Publishing date:

Info

Title:
An Algebraic Approach to Analysis of Stability Robustness for Uncertain Linear Systems
Author(s):
Wang Zidong; Li Luowen① ; Qian Xiongping
School of Sciences,①School of Information,NUST,Nanjing 210094
Keywords:
-
PACS:
TP271.6
DOI:
-
Abstract:
-

References:

-

Memo

Memo:
-
Last Update: 2013-04-22